I had a child last March. I have constant lower abdome pain. I cant cough or sit up good.
Patient :I had a child last March. In May of last year I got a Mirena. I have not had any problems with it. Three days ago my lower abdomen aExplain how Athena aids Odysseus and his men in defeating the suitors. nd back began to hurt as if I was constipated (which I am not). It's a constant pain. I can't cough, sit up good, or stand straight. Could this be my Mirena messing up?
Thanks for the query.
I understand your concern.
IUCD can present with side effects like pain abdomen, backache etc.
Women with IUCD are more prone for pelvic infection, which can also present with pain abdomen and backache.
As you are having severe pain, better to consult your doctor once and get evaluated.
Physical examination and ultrasound can help in finding out the possible cause of your problem and treatment can be of planned accordingly.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.